# SDR CALA2013120593488

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 55,220 hours, 22,195 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 4A7081
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND BIG PUDDLE OF OIL UNDER NR 2 ENG.  SERVICED WITH 4 QTS OF OIL.  RAN NR 2 ENG & FOUND A PIN HOLE SIZE STREAM OF OIL COMING OUT OF THE SIDE OF THE OIL PUMP ASSEMBLY.  R & R OIL PRESS PUMP & FILTER ASSEMBLY IAW MM.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
